Question

 Is muscle weakness a side effect of Lipitor?

Answer Muscle weakness is a common side effect of Lipitor, especially among those who take the 40 mg dose. Up to 3.8 percent of subjects in clinical trials of the drug experienced either muscle weakness o... Read More »
http://www.answerbag.com/q_view/1899067

Top Q&A For: Is muscle weakness a side effect of Lipitor

Who do you go to for help with a young boy in Indiana with a muscle weakness and needs a muscle biopsy?

Who do you go to for help with young boy with a muscle weakness and needs a muscle biopsy?

Should i stop taking Lipitor if I have muscle pain& spasms?

On One Hand: Lipitor Uses and BenefitsLipitor (atorvastatin) is a statin medication that lowers cholesterol by blocking an enzyme the body needs in order to make cholesterol. According to the Mayo ... Read More »
http://www.answerbag.com/q_view/1958690

What effect does grapefruit have on Lipitor?

Many medications cause dangerous interactions with other drugs when taken together, but, in some cases, things you eat and drink may also pose a threat. An example of this is the combination of gra... Read More »
http://www.answerbag.com/q_view/1884749


feedback
loading